Spinning σ-model Solitons in 2 + 1 Anti-de Sitter Space

Show simple item record

dc.contributor.author Stern, Allen
dc.date.accessioned 2019-07-23T19:55:32Z
dc.date.available 2019-07-23T19:55:32Z
dc.date.issued 2016-11-04
dc.identifier.citation Harms, B., Stern, A. (2016): Spinning σ-model Solitons in 2 + 1 Anti-de Sitter Space. Physics Letters B, 763(Pages 401-408). DOI: https://doi.org/10.1016/j.physletb.2016.10.075 en_US
dc.identifier.uri http://ir.ua.edu/handle/123456789/6031
dc.description.abstract We obtain numerical solutions for rotating topological solitons of the nonlinear σ-model in threedimensional anti-de Sitter space. Two types of solutions, i) and ii), are found. The σ-model fields are everywhere well defined for both types of solutions, but they differ in their space–time domains. Any time slice of the space–time for the type i) solution has a causal singularity, despite the fact that all scalars constructed from the curvature tensor are bounded functions. No evidence of a horizon is seen for any of the solutions, and therefore the type i) solutions have naked singularities. On the other hand, the space–time domain, along with the fields, for the type ii) solutions are singularity free. Multiple families of solutions exhibiting bifurcation phenomena are found for this case. en_US
dc.format.mimetype application/pdf en_US
dc.language English en_US
dc.title Spinning σ-model Solitons in 2 + 1 Anti-de Sitter Space en_US
dc.type text en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account